| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that after implantation of intraocular lens, the patient experienced blurry vision.The lens was explanted and replaced with unspecified advanced technology intraocular lens (atiol) in secondary procedure.The clinical reason for explant was myopic surprise.There are two medical device reports associated with this patient.This is 2 of 2.Additional information has been requested.